Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 26, NWS Shreveport, LA

July 11, 2012Columbia County, Lafayette County, Union County, Arkansas; 5 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Jul 11, 2012, 2:13 PM CDT for Columbia County, Lafayette County, Union County, Arkansas; 5 parishes in Louisiana. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2012, 2:13 PM CDT (19:13 UTC)
Expired
Jul 11, 2012, 6:15 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Lafayette County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:00 PM CDTFLASH FLOODBossier City, LAPOLICE AT BARKSDALE AIR FORCE BASE HAD TO CLOSE A FEW ROADS BRIEFLY...WITH 2 TO 3 FEET OF WATER REPORTED IN AREAS AT THE TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WGUS54 KSHV 111913
FFWSHV
ARC027-073-139-LAC015-017-027-111-119-112315-
/O.NEW.KSHV.FF.W.0026.120711T1913Z-120711T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 PM CDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF BOSSIER CITY...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...
  CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF HOMER...
  WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...SPRINGHILL...MINDEN...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
  CITY...HUTTIG...EL DORADO...
  SOUTHERN COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTH CENTRAL LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 615 PM CDT

* AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THE POTENTIAL FOR FLASH FLOODING FROM THUNDERSTORMS OVER THE       
  WARNED AREA. RAINFALL RATES IN SOME OF THE SLOWLY MOVING STORMS    
  ARE EXCEEDING TWO INCHES PER HOUR.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHONGALOO...SAREPTA...PLAIN DEALING...HOSSTON...HAYNESVILLE...
  GILLIAM...CULLEN...WESSON...WELCOME...LISBON...LAWSON...EMERSON...
  CALION AND ATLANTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3235 9382 3287 9396 3338 9271 3337 9268
      3337 9256 3333 9251 3333 9247 3328 9244
      3330 9235 3327 9232 3326 9223 3322 9222
      3321 9218 3314 9210 3311 9213 3306 9211

$$

05
1 follow-up statement
571 
WGUS74 KSHV 112035
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT WED JUL 11 2012

ARC027-073-139-LAC027-111-119-112042-
/O.CAN.KSHV.FF.W.0026.000000T0000Z-120711T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA AR-LAFAYETTE AR-UNION AR-UNION LA-CLAIBORNE LA-WEBSTER LA-
335 PM CDT WED JUL 11 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR UNION...LAFAYETTE
AND COLUMBIA COUNTIES...AND WEBSTER...CLAIBORNE AND UNION PARISHES...

LIGHT TO MODERATE RAINFALL REMAINS IN THESE AREAS...BUT HEAVY
RAINFALL HAS ENDED FOR NOW.

LAT...LON 3235 9382 3287 9396 3302 9359 3302 9353
      3299 9352 3297 9353 3294 9351 3275 9346
      3251 9345

$$

LAC015-017-112315-
/O.CON.KSHV.FF.W.0026.000000T0000Z-120711T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-
335 PM CDT WED JUL 11 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
BOSSIER AND CADDO PARISHES...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS
LOCATED NEAR BENTON...AND JUST WEST OF BENTON...OR 13 MILES NORTH
OF SHREVEPORT...MOVING VERY LITTLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELCHER...PLAIN DEALING...HOSSTON AND GILLIAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3235 9382 3287 9396 3302 9359 3302 9353
      3299 9352 3297 9353 3294 9351 3275 9346
      3251 9345

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 10:22 AM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 11, 10:22 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 AM CDT WED JUL 11 2012

.DISCUSSION...
VERY LITTLE IN THE WAY OF CONVECTIVE COVERAGE ACROSS THE CWA THIS
MORNING. 88D LOOPS AND SFC OBS INDICATE A WEAK CYCLONIC
CIRCULATION/SFC LOW CENTERED NEAR MINDEN LA. THIS LOW IS ALSO OVER
A WEAK STATIONARY FRONT. SCT SHWRS AND TSTMS HAVE STARTED TO
DEVELOP BOTH NORTH AND SOUTH OF THE FRONT AND CONVECTIVE COVERAGE
IS EXPECTED TO INCREASE AS THE DAY PROGRESSES. THIS GENERALLY
FALLS IN LINE WITH PREVIOUS FCST THINKING. THUS...WILL LEAVE THE
ZONES INTACT FOR THE REMAINDER OF THE DAY AND NO UPDATES ARE
PLANNED AT THIS TIME. /09/

&&

.AVIATION...
IFR/MVFR CEILINGS FORECAST TO LIFT THROUGH THE REMAINDER OF THE
MORNING...BECOMING LOW VFR. CONVECTION EXPECTED TO INCREASE BY LATE
MORNING/EARLY AFTERNOON ACROSS THE REGION. WILL MAINTAIN VCTS FOR
THE AFFECTED TERMINALS...WITH AMENDMENTS TO HANDLE TEMPO THUNDER.
CONVECTION TO PERSIST THROUGH THE EVENING FROM DEEP EAST TEXAS INTO
NORTH CENTRAL LOUISIANA...WITH ADDITIONAL REDEVELOPMENT POSSIBLE
OVERNIGHT. IFR/LIFR CEILINGS VISIBILITIES TO RETURN AFTER 12/03Z.
EAST WINDS 5-8KTS TODAY BECOMING LIGHT AND VARIABLE AFTER 00Z. /05/

&&

.PREV DISCUSSION... /ISSUED 501 AM CDT WED JUL 11 2012/

DISCUSSION...
WELL JUST A FEW LAST MINUTE CHANGES THIS MORNING IN LIGHT OF
RECENT DEVELOPMENT ON OUR 88D RADAR. IN FACT...THE GROUND CLUTTER
IS EVEN INDICATING A LOW LEVEL SPIN IN THE REFLECTIVITY OVER AND
ALONG I-20 JUST TO THE NW OF SHV. COVERAGE OF SHOWER AND
THUNDERSTORM ACTIVITY SHOULD BEST YESTERDAY/S EFFORT WITH LIKELY
POPS AGAIN FOR MUCH OF THE AREA...AND STILL HEAVY WORDING FOR THE
AFTERNOON AND EVENING HOURS WITH HIGHER THAN AVERAGE PWATS. THE
COLD FRONT IS VERY WEAK IN THE SURFACE WIND FIELD ALL TO OUR
NORTH AND IS LIGHT...BUT GENERALLY NORTHERLY. SURFACE DEW POINTS
ARE STILL RICH OVER MUCH OF OK/AR WITH THE DRIER UPPER 50S TO MID
60S LAGGING WELL BEHIND THE FRONT. HPC ANALYSIS HAS THE FRONT
SITUATED OVER THE CWA ALONG AND SOUTH OF I-30.

ALOFT...THERE IS A LOW LEVEL SPIN SHOWING UP WELL ON OUR 88D VAD
WIND PROFILER AS WELL. THE WATER VAPOR SHOWS A DECENT VORT OVER
KN/N OK ATTENDANT TO THE LONG WAVE AXIS EXTENDING INTO THE
MIDWEST AND FAR NE U.S. THE 850 TROUGH IS OVER HEAD AND THETA E
AXIS LIES EVEN FARTHER NORTH FOR WHAT THATS WORTH. AND WHATS LEFT
OF THE UPPER RIDGE IS REALLY GETTING SHUNTED BACK TO THE WEST AT
THIS TIME AND WILL BE SEVERAL DAYS IN GETTING BACK TO ITS PREVIOUS
STRENGTH. WE WILL LIKELY SEE A DRIER TREND IN THE WAKE OF THE
UPPER VORT APPROACHING...BUT STILL CHANCE POPS WILL LINGER MAINLY
OVER THE SOUTH AND EAST FOR DAYS. GUIDANCE IS STILL A BIT INDECISIVE
ON POPS FOR THE COMING DAYS AND WHILE HPC HAS SOME PRETTY WET
STUFF IN STORE TODAY...THEY LIKEWISE TREND DRIER AS THE COLD FRONT
WORKS INTO OUR NORTHERN AREAS. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  89  72  90  72  91 /  60  40  30  20  20
MLU  87  72  87  70  90 /  60  60  40  30  30
DEQ  90  70  92  69  92 /  30  20  10  10  20
TXK  89  70  90  71  90 /  40  30  20  20  20
ELD  87  71  90  69  90 /  60  50  30  20  20
TYR  89  73  91  72  90 /  50  30  20  20  20
GGG  90  72  91  71  90 /  50  40  30  20  20
LFK  87  73  89  72  91 /  60  40  40  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09/05
Hazardous weather outlook, Jul 11, 11:59 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 AM CDT WED JUL 11 2012

ARZ071>073-LAZ001>006-010>014-017>022-TXZ125-126-136>138-149>153-
165>167-121100-
LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
1159 AM CDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
GENERALLY ALONG AND SOUTH AND EAST OF A LINE FROM TYLER TEXAS TO
EL DORADO ARKANSAS TODAY AND TONIGHT AS A WEAK COLD FRONT SETTLES
INTO THE AREA. THE ATMOSPHERE REMAINS RICH WITH TROPICAL MOISTURE
AND STORMS WILL BE SLOW MOVING...WHICH COULD LEAD TO LOCALLY HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING. IN ADDITION...DAMAGING WINDS MAY
ACCOMPANY THE STRONGER STORMS OR ESPECIALLY ANY ORGANIZED SEGMENTS
OF THUNDERSTORMS...WHICH COULD RESULT IN TREE AND POWER LINE
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE WEAK COLD FRONT WILL BECOME STATIONARY ACROSS EAST
TEXAS...NORTH CENTRAL LOUISIANA AND SOUTHERN ARKANSAS. THIS FRONT
WILL SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT OVER
THE NEXT SEVERAL DAYS. A FEW OF THE STRONGER THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY POSSIBLE DAMAGING WIND
GUSTS...STORM SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON
OR TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-121100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
1159 AM CDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND NORTH
OF THE I-30 CORRIDOR TODAY AND TONIGHT. DAMAGING WINDS WILL BE
POSSIBLE IN ANY STRONG THUNDERSTORMS OR ANY ORGANIZED SEGMENTS OF
THUNDERSTORM ACTIVITY...WHICH COULD RESULT IN TREE AND POWER LINE
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE WEAK COLD FRONT WILL MOVE TO THE SOUTH OF I-30 AND BECOME
STATIONARY. ADDITIONAL DEVELOPMENT NORTH OF THE FRONT WILL BE
ISOLATED COVERAGE WISE...BUT ANY STORMS THAT MANAGE TO
DEVELOP NORTH OF THE FRONT COULD PRODUCE DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY POSSIBLE DAMAGING WIND
GUSTS...ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS IS NOT EXPECTED THROUGH TONIGHT.

09

In the hours before

Special weather statement, Jul 11, 10:40 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT WED JUL 11 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-120300-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
1040 AM CDT WED JUL 11 2012

...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE
ACROSS THE FOUR STATE REGION THROUGH LATE THURSDAY EVENING...

A WEAK STATIONARY FRONT ACROSS THE REGION...AN UNSTABLE
AIRMASS...AND A SERIES OF UPPER LEVEL DISTURBANCES WILL LEAD TO
SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS MUCH OF THE FOUR STATE
REGION MAINLY DURING THE AFTERNOON HOURS TODAY AND THURSDAY. A RICH
TROPICAL AIRMASS WILL HELP CREATE EFFICIENT RAIN PRODUCING STORMS.
WEAK STEERING FLOW ALOFT WILL LEAD TO SLOW MOVEMENT OF THE STORMS
AND POSSIBLY LONG DURATION HEAVY RAIN EVENTS. THE OVERALL COVERAGE
OF THUNDERSTORM ACTIVITY WILL COVER A WIDE AREA...HOWEVER INDIVIDUAL
STORM CELLS WILL PROBABLY BE SMALL AND WILL NOT AFFECT LARGE AREAS.

COMBINED...THESE FACTORS WILL PROVIDE A THREAT FOR LOCALLY HEAVY
RAINFALL AMOUNTS IN EXCESS OF 3 INCHES IN THE STRONGEST STORMS.
THIS WILL ALSO LEAD TO A THREAT FOR LOCALIZED FLOODING ESPECIALLY IN
LOW LYING AREAS OR POOR DRAINAGE AREAS. ISOLATED LOCATIONS HAVE
ALREADY RECEIVED VERY HEAVY RAINFALL AMOUNTS OVER THE LAST 48 HOURS.
SATURATED SOIL CONDITIONS MAY MAKE THESE LOCATIONS PARTICULARLY
VULNERABLE TO MORE EXCESSIVE RAIN. THE THUNDERSTORM AND HEAVY RAIN
THREAT IS GREATEST SOUTH AND EAST OF A LINE FROM TYLER TEXAS TO EL
DORADO ARKANSAS.

IF FLOODING CONDITIONS DEVELOP...SEEK HIGHER GROUND AND DO NOT DRIVE
INTO FLOODED AREAS.

STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA OUTLETS FOR FURTHER
UPDATES. YOU CAN ALSO FOLLOW THE NATIONAL WEATHER SERVICE IN
SHREVEPORT ON FACEBOOK...TWITTER...AND ON THE WEB.

09
Local storm report, Jul 11, 12:16 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 PM CDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      BOSSIER CITY            32.52N 93.66W
07/10/2012                   BOSSIER            LA   NWS EMPLOYEE

            OLD MINDEN ROAD NORTH OF INTERSTATE 20 CLOSED DUE TO HIGH
            WATER. SEVERAL CARS STALLED OUT IN THE HIGH WATER.

&&

04
Local storm report, Jul 11, 1:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      MANSFIELD               32.03N 93.70W
07/09/2012                   DE SOTO            LA   LAW ENFORCEMENT

            FLOOD WATERS IN HOSPITAL REQUIRING MOVING OF SOME
            PATIENTS TO OTHER PARTS OF THE HOSPITAL. WATER WAS ABOUT
            6 INCHES DEEP IN SOME ROOMS.

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:12 PM CDTAreal Flood AdvisorySHVBossier, Caddo63 min
Jul 11, 11:29 AM CDTAreal Flood AdvisorySHVBienville, Claiborne, Webster2 hr
Jul 11, 3:24 PM CDTFlash Flood WarningSHVBienville, Jackson, Winn3 hr
Jul 11, 4:35 PM CDTFlash Flood WarningSHVBienville, Natchitoches, Red River, Winn3 hr
Jul 11, 4:49 PM CDTFlash Flood WarningSHVJackson, Ouachita3 hr
Jul 11, 6:31 PM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto119 min

Nearby

Flash Flood Warnings in Louisiana, 2012Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.